Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An adjoint characterization of the category of sets


Authors: Robert Rosebrugh and R. J. Wood
Journal: Proc. Amer. Math. Soc. 122 (1994), 409-413
MSC: Primary 18A40; Secondary 18B05
DOI: https://doi.org/10.1090/S0002-9939-1994-1216823-2
MathSciNet review: 1216823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a category B with Yoneda embedding $ Y:{\mathbf{B}} \to {\mathbf{CAT}}({{\mathbf{B}}^{{\text{op}}}},{\mathbf{set}})$ has an adjoint string, $ U \dashv V \dashv W \dashv X \dashv Y$, then B is equivalent to set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18A40, 18B05

Retrieve articles in all journals with MSC: 18A40, 18B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1216823-2
Article copyright: © Copyright 1994 American Mathematical Society